# SDR DALA2021043002482

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 13,743 hours, 1,280 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Condition: False Activation
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3507 PASSENGER AND CARGO DOORS PRESSURIZATION WARNING LIGHTS ILLUMINATED AT SHUT DOWN AT GATE. CORRECTIVE ACTION: PERFORMED GVI CABIN DIFFERENTIAL PRESSURE SWITCH. NO OBSTRUCTION IN LINE. A/C OK FOR SVC PER A350 AMM 21-30. (6618069)
